# SDR CA040727013

- Difficulty date: May 20, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,613 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550161210
- Part serial: 9730
- Condition: Unserviceable
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED BLEED VALVE APPEARED TO BE CLOSING LATE.  SNAG CONFIRMED WHEN PLOTTED IN THE 1D1 MAINTENANCE MANUAL.  BLEED VALVE REPLACED.
